MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER

SHIRAKAWA OLYMPUS CO., LTD. VIDEO ADAPTER
Model Number AR-T10E
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2: no.Additional issues found during the evaluation were breakage of the detachable knob, damage to the scope clamp and corrosion of the lens on the connection side of the camera head.A definitive root cause cannot be identified.Dhr review cannot be performed due to lack of lot or serial no.Information.This issue is addressed in the instructions for use (ifu): the instruction manual for the subject device (gc4549 (edition: 17)) was checked.As a result, no abnormality was found.-are the reported risks/harms documented in the ifu? an alert/warning is provided regarding phenomenon 1.(refer to ifu where applicable) -was the ifu/label used according to the label? the complaint information did not identify whether it was used in accordance with the ifu.-does the ifu/label need to be revised or is there a problem with the translations, descriptions, or figures? no need to revise.[section where ifu applicable for phenomenon 1].6.2 attaching to and removing from the scope (ar-t10e, t12e) (causion).When loosening the scope lock, be careful not to turn it too hard in the loosening direction.It may damage the scope lock.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
It was observed that during the device evaluation, the adaptor exhibited corrosion of the r-lock unit and e-coupler unit.There were no reports of patient involvement.

Brand Name
VIDEO ADAPTER
Common Device Name
VIDEO ADAPTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18820841
Report Number3002808148-2024-31143
Device Sequence Number4387636
Product Code GCJ
UDI-Device Identifier04953170023729
UDI-Public04953170023729
Combination Product (Y/N)N
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberAR-T10E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2024
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/1950
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown